0
RESEARCH PAPERS

Ellipsoidlike Deformations of Tubelike Balloons—Asymptotic Solution With Boundary Layer

[+] Author and Article Information
Chien-Heng Wu

Department of Materials Engineering, University of Illinois at Chicago Circle, Chicago, Ill.

J. Appl. Mech 40(2), 569-574 (Jun 01, 1973) (6 pages) doi:10.1115/1.3423026 History: Received January 01, 1972; Online July 12, 2010

Abstract

A family of axially symmetrical balloons characterized by a small slenderness parameter ε is considered. The balloons are inflated by pressures proportional to ε−1 . It is shown that as ε tends to zero the inflated balloon approaches to an ellipsoidal surface of revolution.

Copyright © 1973 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In